# SDR ASOA20141013112

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 33,311 hours, 18,740 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 30,948 hours, 17,699 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: AE3007A1E
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE NR 1 OUT AT 25,000' CLIMBING OUT.  CREW PERFORMED DIVERSION TO RIC WHERE ACFT LANDED SAFELY.  MAINTENANCE R & R NR 1 ENGINE ASSY WITH OPS AND LEAK CHECKS GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
